Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A convolution equation and hitting probabilities of single points for processes with stationary independent increments


Author: Harry Kesten
Journal: Bull. Amer. Math. Soc. 75 (1969), 573-578
DOI: https://doi.org/10.1090/S0002-9904-1969-12245-7
MathSciNet review: 0251797
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Harmonic analysis and the theory of probability, Univ. of California Press, Berkeley, Calif., 1955. MR 72370
  • 2. K. L. Chung, Sur une équation de convolution, C. R. Acad. Sci. Paris 260 (1965), 4665-4667. MR 187283
  • 3. K. L. Chung, Sur une équation de convolution, C. R. Acad. Sci. Paris 260 (1965), 6794-6796. MR 187284
  • 4. N. Ikeda and S. Watanabe, On some relations between the harmonic measure and the Lévy measure for a certain class of Markov processes, J. Math. Kyoto Univ. 2 (1962), 79-95. MR 142153
  • 5. K. Ito, Lectures on stochastic processes, 2nd ed., Tata Institute of Fundamental Research Lectures on Mathematics and Physics, vol. 24, Distributed for the Tata Institute of Fundamental Research, Bombay; by Springer-Verlag, Berlin, 1984. Notes by K. Muralidhara Rao. MR 759892
  • 6. M. Kac, Some remarks on stable processes, Publ. Inst. Statist. Univ. Paris 6 (1957), 303-306. MR 99725
  • 7. P. Lévy, Théorie de l'addition des variables aléatoires, 2nd ed., Gauthier-Villars, Paris, 1954.
  • 8. H. P. McKean, Jr., An integral equation arising in connection with Markov chains, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 8 (1967), 298-300. MR 221599
  • 9. H. P. McKean, Jr, Correction to: An integral equation arising from Markov chains, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 11 (1968), 82. MR 240877
  • 10. P. A. Meyer, Processus à accroissements indépendants et positifs, Séminaire de Probabilités III, Université de Strasbourg, Springer Lecture Notes in Math. (to appear). MR 270446
  • 11. J. Neveu, Une géneralisation des processus à accroissements positifs indépendants, Abh. Math. Sem. Univ. Hamburg 25 (1961), 36-61. MR 130714
  • 12. S. C. Port, Hitting times and potentials for recurrent stable processes, J. Analyse Math. 20 (1967), 371-395. MR 217877


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12245-7

American Mathematical Society